On a larger class of stable solutions to the Navier-Stokes equations in exterior domains

Research output: Contribution to journalArticle

30 Citations (Scopus)
Original languageEnglish
Pages (from-to)751-785
Number of pages35
JournalMathematische Zeitschrift
Volume228
Issue number4
Publication statusPublished - 1998 Aug
Externally publishedYes

Fingerprint

Stable Solution
Exterior Domain
Navier-Stokes Equations
Class

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On a larger class of stable solutions to the Navier-Stokes equations in exterior domains. / Kozono, Hideo; Yamazaki, Masao.

In: Mathematische Zeitschrift, Vol. 228, No. 4, 08.1998, p. 751-785.

Research output: Contribution to journalArticle

@article{c0f092771c674cd1895e1f4853b5f47f,
title = "On a larger class of stable solutions to the Navier-Stokes equations in exterior domains",
author = "Hideo Kozono and Masao Yamazaki",
year = "1998",
month = "8",
language = "English",
volume = "228",
pages = "751--785",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - On a larger class of stable solutions to the Navier-Stokes equations in exterior domains

AU - Kozono, Hideo

AU - Yamazaki, Masao

PY - 1998/8

Y1 - 1998/8

UR - http://www.scopus.com/inward/record.url?scp=0032353032&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032353032&partnerID=8YFLogxK

M3 - Article

VL - 228

SP - 751

EP - 785

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 4

ER -